Is this Tyndall effect? I like the results, otherwise. In fact, want more tear trough improvement (Photo)

i've had deformed tear troughs and dark circles all my life. i got Juvederm. the results were so excellent after 0.25 syringe under each eye, the clinic asked to use me in an ad. still, i wanted more improvement, so i got another 0.25 syringe under each eye, for a total of 0.5 syringe under each. they inject non-superficially, but it's been 2 weeks so the shading isn't bruising. follow-up is next week. i've attached pix in various lighting. I love the improvement other than the blue shading.

Doctor Answers 3

Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy

If you are unhappy with your filler in this area, which looks too superficially injected and swollen, please reverse the filler, use venus legacy radiofrequency to speed up the healing.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Tyndall Effect with Under Eye Fillers and Juvederm NYC

You had very good results in the tear trough area but it is probably the tyndall effect.  Perhaps you can have Belotero injected which doesn't generally cause the same effect.  Best, Dr. Green

Post Juvederm under eyes

It is most likely to be Tyndall effect although I don't appreciate it on the pictures. However, the post pictures show tremendous improvement and perhaps the physician can give you additional product which is injected deeper to prevent this effect. 

Dr H Karamanoukian
#RealSelf100 Member

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.